Alert archive / Georgia / River Flood Warnings in 2023

River Flood Warning 30, NWS Atlanta, GA

January 4, 2023Floyd County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 1:51 PM EST for Floyd County, Georgia. It took effect at Jan 5, 2023, 12:38 AM EST. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2023, 1:51 PM EST (18:51 UTC)
In effect from
Jan 5, 2023, 12:38 AM EST
Expired
Jan 5, 2023, 4:33 AM EST
In force
4 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 110 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oostanaula River at US 27 at Rome (RTMG1). The gauge peaked at 23.65 ft at Jan 5, 2023, 7:00 AM EST.

actionminormoderate102001/0401/0501/06
Action stage
19 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02388525, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

862 
WGUS42 KFFC 041851
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
151 PM EST Wed Jan 4 2023

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Oostanaula River at US 27 at Rome affecting Floyd County.

  Etowah River at Canton affecting Cherokee County.

For the Oostanaula River Basin...including Resaca, Calhoun, Calhoun, 
Armuchee, Rome, Rome, Rome, Rome...Minor flooding is forecast.
For the Etowah River Basin...including Landrum, Russell Creek 
downstream of Head Lake Dawsonville, Dawsonville, Dawsonville, 
Dawsonville, Matt, Ball Ground, Canton, Old GA 5 below Ball Ground, 
Canton, Canton, Waleska, Woodstock, Noonday Creek above Chastain 
Meadows Pkwy Marietta, Woodstock, Woodstock, Kennesaw, Acworth, 
Allatoona Dam above Cartersville, Rockmart, Cartersville, Dallas, 
Kingston, Kingston, Rome, Rome...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC057-050630-
/O.NEW.KFFC.FL.W.0029.230104T1912Z-230105T0623Z/
/CNNG1.1.ER.230104T1912Z.230105T0000Z.230105T0022Z.NO/
151 PM EST Wed Jan 4 2023

...FLOOD WARNING IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Etowah River at Canton.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 16 feet, Flood Stage is reached. Minor flooding 
  begins in the woodlands and fields along the river upstream and 
  downstream from the gage by the Walaska Street bridge. Low lying 
  portions of recreational areas such as Boling Park behind the 
  Cherokee County High School...the Cherokee County Fairgrounds and 
  the Etowah River Greenway at Heritage Park will begin to flood.


* ADDITIONAL DETAILS...
  - At 1:15 PM EST Wednesday the stage was 15.9 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 16.3 feet this evening. It will
    then fall below flood stage this evening.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459


$$

GAC115-050700-
/O.NEW.KFFC.FL.W.0030.230105T0538Z-230105T1235Z/
/RTMG1.1.ER.230105T0538Z.230105T0600Z.230105T0634Z.NO/
151 PM EST Wed Jan 4 2023

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Oostanaula River at US 27 at Rome.

* WHEN...From late tonight to tomorrow morning.

* IMPACTS...At 25 feet, Flood stage is reached. Minor flooding 
  occurs in the woodlands and fields along the river upstream and 
  downstream from the gage on the Turner McCall bridge or U.S. 
  Highway 27. The Heritage Park Rome Greenway continues to flood 
  with some locations up to 5 feet deep. All drainage valves must be 
  closed at the outfalls in Rome. The flood gate on the Rome levee 
  should be closed.

* ADDITIONAL DETAILS...
  - At 12:45 PM EST Wednesday the stage was 18.7 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 25.2 feet just
    after midnight tonight. It will then fall below flood stage
    just after midnight tonight.
  - Flood stage is 25 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524


$$
2 follow-up statements
773 
WGUS82 KFFC 050129
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
829 PM EST Wed Jan 4 2023

...The Flood Warning continues for the following rivers in Georgia...

  Oostanaula River at US 27 at Rome affecting Floyd County.

...The Flood Warning is extended for the following rivers in 
Georgia...

  Etowah River at Canton affecting Cherokee County.

For the Oostanaula River Basin...including Resaca, Calhoun, Calhoun, 
Armuchee, Rome, Rome, Rome, Rome...Minor flooding is forecast.
For the Etowah River Basin...including Landrum, Russell Creek 
downstream of Head Lake Dawsonville, Dawsonville, Dawsonville, 
Dawsonville, Matt, Ball Ground, Canton, Old GA 5 below Ball Ground, 
Canton, Canton, Waleska, Woodstock, Noonday Creek above Chastain 
Meadows Pkwy Marietta, Woodstock, Woodstock, Kennesaw, Acworth, 
Allatoona Dam above Cartersville, Rockmart, Cartersville, Dallas, 
Kingston, Kingston, Rome, Rome...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC057-051330-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-230105T1332Z/
/CNNG1.1.ER.230104T1821Z.230105T0015Z.230105T0732Z.NO/
829 PM EST Wed Jan 4 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Etowah River at Canton.

* WHEN...Until tomorrow morning.

* IMPACTS...At 18.0 feet, Minor flooding expands into the woodlands 
  and fields along the river upstream and downstream from the gage 
  by the Walaska Street bridge. Large portions of recreational areas 
  such as Boling Park behind the Cherokee County High School...the 
  Cherokee County Fairgrounds and the Etowah River Greenway at 
  Heritage Park will be flooded with up to two feet of water. The 
  parking lot at Boling Park will be under one foot of water.  
  Portions of the Mill Industrial Way Road begin to flood.

* ADDITIONAL DETAILS...
  - At 7:15 PM EST Wednesday the stage was 17.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 PM EST Wednesday was 17.5 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 5.1 feet
    Monday evening.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459


$$

GAC115-051200-
/O.EXT.KFFC.FL.W.0030.230105T0600Z-230105T1200Z/
/RTMG1.1.ER.230105T0600Z.230105T0600Z.230105T0600Z.NO/
829 PM EST Wed Jan 4 2023

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO TOMORROW 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Oostanaula River at US 27 at Rome.

* WHEN...From late tonight to tomorrow morning.

* IMPACTS...At 25 feet, Flood stage is reached. Minor flooding 
  occurs in the woodlands and fields along the river upstream and 
  downstream from the gage on the Turner McCall bridge or U.S. 
  Highway 27. The Heritage Park Rome Greenway continues to flood 
  with some locations up to 5 feet deep. All drainage valves must be 
  closed at the outfalls in Rome. The flood gate on the Rome levee 
  should be closed.

* ADDITIONAL DETAILS...
  - At 7:45 PM EST Wednesday the stage was 22.4 feet.
  - Forecast...The river is expected to rise to a crest of 25
    feet just after midnight tonight.
  - Flood stage is 25 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524


$$
843 
WGUS82 KFFC 050933
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
433 AM EST Thu Jan 5 2023

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Oostanaula River at US 27 at Rome affecting Floyd County.

GAC115-051045-
/O.CAN.KFFC.FL.W.0030.000000T0000Z-230105T0933Z/
/RTMG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
433 AM EST Thu Jan 5 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Oostanaula River at US 27 at Rome.

* ADDITIONAL DETAILS...
  - At 3:45 AM EST Thursday the stage was 23.6 feet.
  - Forecast...The river is expected to fall to 8.3 feet Monday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 12:46 PM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Jan 4, 12:46 PM EST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1246 PM EST Wed Jan 4 2023

...New 18Z Aviation Discussion...

.SHORT TERM...
(Today through Thursday)
Issued at 408 AM EST Wed Jan 4 2023

A tornado watch has been issued to start off the morning for a line
south of the I-20 corridor. The south and central regions of the CWA
are still seeing temperatures in the upper 60s and low 70s at the
time of this AFD. Any additional heating before the front arrives
will continue to prime the environment for another round of strong
to severe storms south I-20.

The primary threats in this morning's watch area will be damaging
winds and the possibility of isolated tornadoes. Moderate SBCAPE
values of 1500 J/KG and effective bulk shear exceeding 60kts. Any
storm that forms in this sector will also be working with SRH values
near 400 m2/s2 so rotation and mesocyclones can be expected even
with non tornado producing storms. We've already seen embedded
supercells in the line as it approaches, and conditions are
favorable for the formation of discrete supercells out ahead of the
line. The situation continue to evolve and remain complex, please
continue to monitor the forecast for the most up to date information
concerning on going watches and warnings.

A flood watch will remain in effect until Wednesday night, and
additional rainfall of up to two inches are possible with isolated
higher totals in areas of training storms. While no additional
counties have been added during this mornings forecast period, heavy
rain continues to fall just north of the metro ATL area and training
storms just north of I-20 will need to be watched closely for flash
flooding as more rain continues to fall.

The front should clear the area after 7PM today and and cooler
temperatures and clear weather will eventually push in for Thursday.
Temps in the mid to upper 60s will be likely for tomorrow as winds
turn more westerly, but we still remain around 10 degrees above
average; a trend that will likely continue through the long term.

Vaughn

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 408 AM EST Wed Jan 4 2023

A comparatively cooler and drier airmass will be in place across
north and central Georgia as the extended period begins on Friday.
An upper level ridge and associated surface high will move over the
Southeast on Friday, which will keep weather conditions benign and
skies mostly clear across the region on Friday and Saturday. Low
temperatures are forecast to drop into the 30s across the forecast
area as the morning begins. Afternoon highs will still be 3-6
degrees above climatological normals, but no longer pushing record
values, rising into the mid 50s in north Georgia and upper 50s to
low 60s in central Georgia. After starting the morning in the mid
30s across the area on Saturday, temperatures will climb under the
influence of the ridge, reaching into the low to mid 60s across the
area in the afternoon.

A weak frontal system will drop into north Georgia on Saturday night
into Sunday. However, low-level moisture and instability continue to
appear limited across the area, so a slight chance of showers with
no thunderstorms has been maintained across north Georgia for
Saturday night into Sunday. The frontal boundary is anticipated to
sag into north Georgia before stalling and washing out early Monday.
Model guidance continues to diverge on the upper level flow pattern
during the early portions of next week. The potential remains for
additional waves to traverse the remnant boundary, so slight to low-
end chance PoPs have been maintained on Monday and Tuesday. The
potential for a wintry mix in the higher elevations of northeast
Georgia will need to be monitored at the tail-end of the period, as
there is a slight chance that precip overrunning the frontal zone
may overlap with border-line freezing temperatures in this area
Monday night into Tuesday morning.

King

&&

.AVIATION...
(18Z TAFS)
Issued at 1235 PM EST Wed Jan 4 2023
The main area of rain has exited the area but there is a small
line of showers along the actual front moving through the ATL
area now. The ATL/CSG area TAF sites are now done with the rain
but AHN and MCN will still see some over the next few hours. IFR
and MVFR ceilings will lift in the ATL area within the next hour
and will see clear skies by 20-24z across the entire area. Winds
are mainly out of the SW and will turn to the NW through this
evening. Wind speeds will stay in the 4-8kt range. Restrictions to
VSBYs are not expected in the ATL/CSG areas but may see some MVFR
VSBYs in AHN/MCN with the thin line of showers moving in over the
next few hours.

//ATL Confidence...Avi Update...
Confidence high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          44  65  38  55 /   0   0   0   0
Atlanta         48  63  37  54 /   0   0   0   0
Blairsville     39  57  32  49 /   0   0   0   0
Cartersville    42  61  34  54 /   0   0   0   0
Columbus        47  67  38  60 /   0   0   0   0
Gainesville     45  60  37  53 /   0   0   0   0
Macon           44  70  39  61 /   0   0   0   0
Rome            42  61  34  55 /   0   0   0   0
Peachtree City  43  64  36  56 /   0   0   0   0
Vidalia         54  74  42  61 /  10   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Vaughn
LONG TERM....King
AVIATION...01
Hazardous weather outlook, Jan 4, 4:46 AM EST, 9 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 AM EST Wed Jan 4 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 AM EST Wed Jan 4 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will continue across north and central
Georgia this morning morning and afternoon ahead of an advancing
cold front. Several storms could become severe capable of
producing damaging wind gusts, brief tornadoes, and frequent
lightning. A Tornado Watch is in effect for areas to the south of
the I-20 corridor until 12 PM EST.

Locally heavy rainfall this morning and afternoon could lead to
flash flooding and river flooding concerns. A Flood Watch remains
in effect for portions of north and central Georgia until 7 PM
EST.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jan 4, 12:30 PM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 PM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 AM     TSTM WND DMG     2 ESE LITHIA SPRINGS    33.78N 84.63W
01/04/2023                   DOUGLAS            GA   EMERGENCY MNGR

            TREE DOWN AT ASPEN DR AND SKYVIEW DR.

&&

SM
Local storm report, Jan 4, 12:33 PM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 PM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     FLASH FLOOD      2 NE DOUGLASVILLE       33.77N 84.73W
01/04/2023                   DOUGLAS            GA   PUBLIC

            ROAD FLOODED AT HUEY RD AND INDUSTRIAL
            ACCESS ROAD.

&&

SM
Local storm report, Jan 4, 12:36 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 PM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     FLASH FLOOD      1 NW LITHIA SPRINGS     33.80N 84.67W
01/04/2023                   DOUGLAS            GA   EMERGENCY MNGR

            ROAD FLOODED AT UNION GROVE RD AND CREEL DR.

&&

SM
Local storm report, Jan 4, 12:40 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND DMG     4 N MILLEDGEVILLE       33.14N 83.22W
01/04/2023                   BALDWIN            GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN NORTH BALDWIN COUNTY
            TO THE NORTH AND NORTHEAST OF MILLEDGEVILLE;
            INCLUDING ON/NEAR GREYSTONE DR, LONG ACRE
            RD, AND WATSON REYNOLDS RD.

&&

KJT
Local storm report, Jan 4, 1:08 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     FLASH FLOOD      1 NE ROSWELL            34.04N 84.35W
01/04/2023                   FULTON             GA   EMERGENCY MNGR

            REPORT OF A WATER RESCUE NEAR THE
            INTERSECTION OF CROSSVILLE RD AND MANSELL RD
            AT 6:20 AM.

&&

KJT
Local storm report, Jan 4, 1:47 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     4 S SANDTOWN            33.65N 84.55W
01/03/2023                   FULTON             GA   EMERGENCY MNGR

            SEVERAL REPORTS OF TREES AND/OR POWERLINES
            DOWN IN SOUTH FULTON COUNTY ON TUESDAY, IN
            THE AREA AROUND FAIRBURN AND UNION CITY,
            WEST OF THE I-85/I-285 INTERCHANGE. MOST
            SIGNIFICANT DAMAGE WAS OF A TREE DOWN
            THROUGH A HOUSE ON THAXTON RD SW.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 7:12 PM ESTSpecial Weather StatementFFCBaldwin, Jones33 min
Jan 3, 7:28 PM ESTSpecial Weather StatementFFCMarion32 min
Jan 3, 7:31 PM ESTSpecial Weather StatementFFCPeach44 min
Jan 3, 7:33 PM ESTSpecial Weather StatementFFCClarke27 min
Jan 3, 7:51 PM ESTSpecial Weather StatementFFCDooly24 min
Jan 3, 8:46 PM ESTSpecial Weather StatementFFCBleckley, Pulaski29 min
Jan 3, 9:16 PM ESTSpecial Weather StatementFFCTaylor29 min
Jan 3, 9:40 PM ESTSpecial Weather StatementFFCMuscogee35 min
Jan 3, 10:52 PM ESTSpecial Weather StatementFFCTaylor23 min
Jan 3, 11:17 PM ESTSpecial Weather StatementFFCBibb, Crawford, Taylor28 min
Jan 3, 11:34 PM ESTSpecial Weather StatementFFCCarroll26 min
Jan 3, 11:44 PM ESTSpecial Weather StatementFFCBibb, Crawford31 min
Jan 4, 12:07 AM ESTSpecial Weather StatementFFCFayette8 min
Jan 4, 12:24 AM ESTSpecial Weather StatementFFCClayton, Fayette36 min
Jan 4, 12:59 AM ESTSpecial Weather StatementFFCFloyd31 min
Jan 4, 1:42 AM ESTSpecial Weather StatementFFCGordon33 min
Jan 4, 3:24 AM ESTSpecial Weather StatementFFCBartow, Floyd, Gordon, Polk96 min
Jan 4, 3:49 AM ESTSpecial Weather StatementFFCCherokee, Pickens26 min
Jan 4, 4:05 AM ESTSpecial Weather StatementFFCCherokee, Haralson, Paulding115 min
Jan 4, 4:25 AM ESTSpecial Weather StatementFFCLumpkin35 min
Jan 4, 4:32 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Troup43 min
Jan 4, 4:51 AM ESTSpecial Weather StatementFFCWhite9 min
Jan 4, 4:54 AM ESTSpecial Weather StatementFFCFulton36 min
Jan 4, 5:14 AM ESTSpecial Weather StatementFFCGwinnett31 min
Jan 4, 5:17 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Meriwether28 min
Jan 4, 5:19 AM ESTSpecial Weather StatementFFCDouglas26 min
Jan 4, 5:27 AM ESTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall63 min
Jan 4, 5:32 AM ESTRiver Flood WarningFFCForsyth, Fulton49 hr
Jan 4, 5:33 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot42 min
Jan 4, 5:37 AM ESTRiver Flood WarningFFCDeKalb21 days
Jan 4, 5:37 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more23 min
Jan 4, 5:55 AM ESTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more6 hr
Jan 4, 5:57 AM ESTSpecial Weather StatementFFCDeKalb, Henry, Newton, Rockdale, Spalding33 min
Jan 4, 6:05 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more55 min
Jan 4, 6:12 AM ESTSpecial Weather StatementFFCTalbot, Upson33 min
Jan 4, 6:24 AM ESTRiver Flood WarningFFCDeKalb, Fulton21 days
Jan 4, 6:27 AM ESTSpecial Weather StatementFFCBarrow, Jackson, Madison93 min
Jan 4, 6:29 AM ESTRiver Flood WarningFFCFulton, Gwinnett5 hr
Jan 4, 6:32 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart28 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCUpson27 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCMorgan27 min
Jan 4, 6:55 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Jan 4, 6:55 AM ESTSpecial Weather StatementFFCClarke, Oconee35 min
Jan 4, 7:05 AM ESTSpecial Weather StatementFFCCrawford, Marion, Schley, Taylor, Webster25 min
Jan 4, 7:06 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more54 min
Jan 4, 7:09 AM ESTRiver Flood WarningFFCForsyth21 hr
Jan 4, 7:11 AM ESTRiver Flood WarningFFCGilmer2 hr
Jan 4, 7:16 AM ESTRiver Flood WarningFFCPolk21 days
Jan 4, 7:16 AM ESTSpecial Weather StatementFFCGreene29 min
Jan 4, 7:19 AM ESTSpecial Weather StatementFFCJones, Monroe26 min
Jan 4, 7:24 AM ESTSpecial Weather StatementFFCCrawford, Schley, Webster36 min
Jan 4, 7:25 AM ESTRiver Flood WarningFFCGwinnett9 hr
Jan 4, 7:27 AM ESTSpecial Weather StatementFFCOglethorpe63 min
Jan 4, 7:38 AM ESTAreal Flood WarningFFCBartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more5 hr
Jan 4, 7:43 AM ESTFlash Flood WarningFFCClarke, Madison, Morgan, Oconee, Oglethorpe, Walton4 hr
Jan 4, 7:47 AM ESTSpecial Weather StatementFFCBaldwin, Twiggs28 min
Jan 4, 8:00 AM ESTSpecial Weather StatementFFCDooly, Houston30 min
Jan 4, 8:08 AM ESTRiver Flood WarningFFCBartow3 hr
Jan 4, 8:13 AM ESTSevere Thunderstorm WarningFFCWilkes11 min
Jan 4, 8:16 AM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more29 min
Jan 4, 8:25 AM ESTRiver Flood WarningFFCGwinnett110 min
Jan 4, 8:27 AM ESTRiver Flood WarningFFCGwinnett21 hr
Jan 4, 8:29 AM ESTRiver Flood WarningFFCCobb2 hr
Jan 4, 8:32 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Wilcox28 min
Jan 4, 8:35 AM ESTRiver Flood WarningFFCCherokee, Cobb21 days
Jan 4, 8:49 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington26 min
Jan 4, 8:53 AM ESTRiver Flood WarningFFCCobb4 hr
Jan 4, 8:54 AM ESTSpecial Weather StatementFFCDodge, Johnson, Laurens, Wilcox36 min
Jan 4, 9:12 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington33 min
Jan 4, 9:21 AM ESTRiver Flood WarningFFCFulton21 days
Jan 4, 9:27 AM ESTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more48 min
Jan 4, 9:53 AM ESTSpecial Weather StatementFFCToombs82 min
Jan 4, 9:59 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe25 hr
Jan 4, 10:02 AM ESTRiver Flood WarningFFCCobb, Fulton18 hr
Jan 4, 10:04 AM ESTRiver Flood WarningFFCGwinnett, Walton21 days
Jan 4, 10:19 AM ESTRiver Flood WarningFFCFulton15 hr
Jan 4, 10:20 AM ESTRiver Flood WarningFFCCobb21 days
Jan 4, 10:27 AM ESTRiver Flood WarningFFCCobb, Fulton17 hr
Jan 4, 10:56 AM ESTRiver Flood WarningFFCCherokee21 days
Jan 4, 11:42 AM ESTRiver Flood WarningFFCCherokee11 hr

Nearby

River Flood Warnings in Georgia, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.